Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Detroit, MI

June 2, 2007Wayne County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 2, 2007, 4:23 PM EDT for Wayne County, Michigan. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 4:23 PM EDT (20:23 UTC)
Expired
Jun 2, 2007, 5:30 PM EDT
In force
67 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Wayne County, MI

The radar

The Detroit radar (KDTX), 45 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:30 PM EDTTSTM WND DMGCanton, MIA LARGE TREE FELL THROUGH THE ROOF OF A TRAILER HOME.
Jun 2, 4:40 PM EDTTSTM WND DMGWestland, MITREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 022023
SVRDTX
MIC163-022130-
/O.NEW.KDTX.SV.W.0032.070602T2023Z-070602T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
423 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 530 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
  DIAMETER  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM NORTHVILLE TO CANTON TO
  SUMPTER TOWNSHIP...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW BOSTON BY 430 PM EDT...
  WILLOW METRO PARK...WESTLAND...ROMULUS AND LIVONIA BY 435 PM EDT...
  INKSTER AND GARDEN CITY BY 445 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4243 8356 4230 8356 4212 8355 4207 8320
      4228 8308 4246 8280 4245 8309

$$

SHULER /
4 follow-up statements
000 
WWUS53 KDTX 022038
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
438 PM EDT SAT JUN 2 2007

MIC163-022130-
/O.CON.KDTX.SV.W.0032.000000T0000Z-070602T2130Z/
WAYNE MI-
438 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WAYNE COUNTY...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LIVONIA TO WESTLAND TO ROMULUS TO
NEW BOSTON...MOVING NORTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  INKSTER AND GARDEN CITY BY 445 PM EDT...
  REDFORD BY 450 PM EDT...
  DEARBORN HEIGHTS BY 455 PM EDT...
  WOODHAVEN AND TAYLOR BY 500 PM EDT...
  TRENTON...NORTHWEST DETROIT AND DEARBORN BY 505 PM EDT...
  RIVERVIEW BY 510 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4245 8345 4230 8356 4216 8350 4212 8316
      4228 8308 4246 8280 4245 8309

$$

SHULER
000 
WWUS53 KDTX 022056
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
456 PM EDT SAT JUN 2 2007

MIC163-022130-
/O.CON.KDTX.SV.W.0032.000000T0000Z-070602T2130Z/
WAYNE MI-
456 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WAYNE COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM REDFORD TO GARDEN CITY TO INKSTER
TO ROMULUS...MOVING NORTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TRENTON AND TAYLOR BY 505 PM EDT...
  RIVERVIEW AND SOUTHGATE BY 510 PM EDT...
  NORTHWEST DETROIT BY 515 PM EDT...
  WYANDOTTE...ALLEN PARK AND DEARBORN BY 520 PM EDT...
  ECORSE AND LINCOLN PARK BY 525 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

LAT...LON 4245 8345 4230 8356 4216 8350 4212 8316
      4228 8308 4246 8280 4245 8309

$$

SHULER
000 
WWUS53 KDTX 022112
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
511 PM EDT SAT JUN 2 2007

MIC163-022130-
/O.CON.KDTX.SV.W.0032.000000T0000Z-070602T2130Z/
WAYNE MI-
511 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WAYNE COUNTY...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
FLAT ROCK...OR ABOUT 13 MILES NORTH OF MONROE...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVERVIEW...TRENTON...SOUTHGATE AND GROSSE ILE BY 520 PM EDT...
  WYANDOTTE...ECORSE...LINCOLN PARK AND RIVER ROUGE BY 525 PM EDT...
  8 MILES SOUTH OF DOWNTOWN DETROIT BY 530 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

LAT...LON 4245 8329 4231 8330 4212 8356 4208 8355
      4209 8332 4206 8326 4200 8318 4224 8306
      4246 8280 4245 8309

$$

SHULER
000 
WWUS53 KDTX 022133
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
532 PM EDT SAT JUN 2 2007

MIC163-022142-
/O.EXP.KDTX.SV.W.0032.000000T0000Z-070602T2130Z/
WAYNE MI-
532 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY HAS EXPIRED...


NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN 
ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 4245 8329 4231 8330 4212 8356 4208 8355
      4209 8332 4206 8326 4200 8318 4224 8306
      4246 8280 4245 8309

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:51 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 2, 3:51 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
351 PM EDT SAT JUN 2 2007

.SHORT TERM...REST OF TODAY AND TONIGHT

TWO DISTINCT AREAS OF CONVECTION HAVE DEVELOPED THIS AFTERNOON
ACROSS THE WESTERN GREAT LAKES.  THE FIRST AREA OF THUNDERSTORMS
CURRENTLY IN THE WESTERN CWA INITIATED ALONG A REMNANT OUTFLOW FROM
THE OVERNIGHT ACTIVITY.  THIS WAS THE FIRST TO CU AS LOW LEVEL
MOISTURE POOLED BEHIND IN THE MID TO UPPER 60S...ALTHOUGH DEWPOINTS
IN ADVANCE OF THE BOUNDARY WERE EVEN IN THE MID 60S WITH LITTLE IN
THE WAY OF MIXING.  THE ENVIRONMENT CURRENTLY ACROSS THE CWA IS
CHARACTERIZED WITH SB CAPES OF 2000 J/KG WITH NOTHING IN THE WAY OF
A CAP.  THUS...CONVECTIVE DEVELOPMENT HAS TAKEN PLACE ALONG ANY
ENHANCED SURFACE CONVERGENCE...OUTFLOWS AND LAKE BREEZE BOUNDARIES.
THE SECOND REGION OF FOCUSED CONVECTION IS CURRENTLY ALONG A LINE
FROM EASTERN WISCONSIN SOUTHWARD TO NORTHERN INDIANA. THIS HAS BEEN
FORCED BY DCVA FROM SHORTWAVE ENERGY TRACKING EASTWARD ACROSS
PORTIONS OF ILLINOIS AND WISCONSIN...CONTINUED MOVEMENT BRINGING
INTO LOWER MICHIGAN LATER THIS EVENING.  UP TO THIS
POINT...DEVELOPMENT IN WISCONSIN HAS BEEN THE MOST ORGANIZED...WITH
CELLS IN NORTHERN ILLINOIS AND SOUTHERN LAKE MICHIGAN MULTICELL IN
NATURE.  MODEL GUIDANCE CONTINUES TO SUGGEST 30 PLUS KNOTS OF 0-6KM
BULK SHEAR SLIDING SOUTHEASTWARD OVER WESTERN LOWER MICHIGAN LATER
THIS EVENING.

EXPECTING THE FIRST BATCH OF PULSE STORMS ALREADY IN ACTION TO
PERSIST THIS LATE AFTERNOON INTO THE EARLY EVENING HOURS. LOSS OF
DIURNAL HEATING SHOULD DOWNTREND ACTIVITY AS INSTABILITY WANES.  THE
SECOND AFOREMENTIONED AREA SHOULD SPIKE IN INTENSITY ONCE IT REACHES
WESTERN LOWER MICHIGAN LATER THIS AFTERNOON...SB CAPES OF 3000 J/KG
AND MU CAPES OF PLUS 1500 J/KG.  WITH RELATIVELY HIGH AVAILABLE
POTENTIAL ENERGY AND INCREASED SHEAR FOR STORM
ORGANIZATION...WEST...THIS ACTIVITY SHOULD MAKE IT INTO OUR CWA AFTER
PEAK HEATING. THE NORTHERN CWA...TRI CITIES...THUMB STANDS THE BEST
CHANCE TO SEE THE BULK OF THIS WITH LOW TO MID LEVEL FGEN/OMEGA AND
Q VECTOR CONVERGENCE PERSISTENT IN THAT DEPICTION.  A SLIGHT CHANCE
OF SEVERE THUNDERSTORMS EXISTS ACROSS THE CWA THROUGH THIS EVENING.
THE GREATEST THREAT OF THE STRONGEST THUNDERSTORMS WILL BE HEAVY
RAIN...HAIL TO 1 INCH...AND WIND GUSTS TO 60 MPH.

A LULL IN PRECIPITATION IS ANTICIPATED AFTER THE SECOND ROUND...AND
CARRY US THROUGH THE END OF THIS FORECAST PERIOD.  WITH CLOUDS AND
HIGH DEWPOINTS LOWS WILL BE SIMILAR TO YESTERDAY IN THE LOW TO MID
60S.

&&

.LONG TERM...SUNDAY THROUGH SATURDAY

UPPER BLOCKING PATTERN FINALLY BREAKS DOWN WITH UPPER THAT HAS BEEN
STUCK IN SOUTH DAKOTA TRACKING THROUGH THE AREA AND MERGING WITH THE
ENERGY LEFTOVER FROM THE FLORIDA TROPICAL SYSTEM TO FORM A RATHER
DEEP UPPER TROUGH OVER THE NORTHEAST CONUS BY EARLY NEXT WEEK. THIS
WILL BRING A SIGNIFICANT PATTERN CHANGE...REPLACING OUR SUMMER-LIKE
CONDITIONS WITH PROGRESSIVELY COOLER WEATHER FROM SUNDAY NIGHT INTO
TUESDAY OR SO. THEREAFTER...A GRADUAL REBOUND IN TEMPERATURES IS
EXPECTED AS THE UPPER TROUGH LIFTS INTO THE CANADIAN MARITIMES AND
UPPER RIDGING BEGINS TO EDGE BACK INTO THE CENTRAL GREAT LAKES.

THIS PATTERN TRANSITION WILL BRING ACTIVE WEATHER TO THE AREA ON
SUNDAY & SUNDAY NIGHT AS THE UPPER LOW (&D ASSOCIATED SURFACE LOW
AND COLD FRONT) TRACK THROUGH THE REGION. SEE NO REASON TO ADJUST
THE FORECAST MUCH AS CATEGORICAL PRECIPITATION CHANCES (80%) SEEMS
TO BE ON TARGET FOR SUNDAY...WITH A GOOD CHANCE OF PRECIPITATION
LINGERING INTO THE EVENING HOURS BEFORE HEADING EAST OVERNIGHT.
WOULD EXPECT SOME SEVERE POTENTIAL GIVEN THE STRENGTH/TIMING OF THE
SYSTEM AND WILL HAVE TO EVALUATE THAT AFTER 1ST PERIOD CONVECTION
HAS DISSIPATED LATER TONIGHT. CERTAINLY EXPECT SOME LOCATIONS TO
RECEIVE QUITE A BIT OF RAIN WITH THE THUNDERSTORMS ON SUNDAY.

WILL MAINTAIN THE COOL DOWN EARLY NEXT WEEK (WITH ONLY 60S TO AROUND
70EXPECTED FOR HIGHS ON TUESDAY/WEDNESDAY). THEREAFTER...A GRADUAL
REBOUND BACK INTO THE UPPER 70S/LOWER 80S IS EXPECTED WITH BUILDING
UPPER LEVEL HEIGHTS LATE NEXT WEEK. THIS RETURN OF WARMER WEATHER
WILL ALSO MEAN A RETURN OF SHOWERS/THUNDERSTORMS AFTER A REASONABLY
QUIET PERIOD EARLY IN THE WEEK (ONLY EXPECT SCATTERED SHOWERS AS JET
ENERGY FUNNELS INTO THE DEVELOPING UPPER TROUGH DURING THE MONDAY
AND TUESDAY TIMEFRAME).

&&

.MARINE...

WITH THE CONTINUED INCREASE IN LOW LEVEL MOISTURE...SOME AREAS OF
FOG MAY DEVELOP OVER THE COOL OPEN WATERS OF LAKE HURON...WHICH
COULD PERSIST INTO SUNDAY BEFORE A COLD FRONT BRINGS DRIER AIR TO
THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN
COVERAGE TONIGHT INTO SUNDAY...WITH ANY THUNDERSTORMS THIS WEEKEND
WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. NORTHWEST WINDS WILL
INCREASE LATE MONDAY INTO EARLY TUESDAY BEHIND A SECONDARY COLD
FRONT...WITH INSTABILITY AND WAVES INCREASING BEHIND THIS FRONT.
ALTHOUGH THIS SURGE IS RELATIVELY BRIEF...SMALL CRAFT ADVISORY
CONDITIONS ARE NOT OUT OF THE QUESTION MONDAY NIGHT INTO TUESDAY
MORNING OR SO.

&&

.PREV DISCUSSION...ISSUED 152 PM EDT SAT JUN 2 2007

AVIATION...

WIDESPREAD CUMULUS (CIGS 3-4 KFT) DEVELOPMENT HAS TAKEN PLACE WITH
HIGHER SURFACE DEWPOINTS AND A RAPID RISE IN SURFACE TEMPERATURES.
ADDITIONALLY...THUNDERSTORMS HAVE INITIATED THE PAST HOUR ACROSS
CENTRAL LOWER MICHIGAN. HAVE INCLUDED THIS AS A TEMPO GROUP FOR
THIS AFTERNOON WITH EXISTING CELLS MAKING IT INTO THE DETROIT
METRO AREA THE NEXT HOUR OR TWO. STILL EXPECTING SECONDARY
DEVELOPMENT LATER THIS EVENING ACROSS THE SOUTHWESTERN PORTION OF
LOWER MICHIGAN WHILE PROPAGATING EASTWARD...AND INCLUDED THIS WITH
A LITTLE MORE ROBUST WORDING. THE NORTHERN
TERMINALS...KMBS...KFNT...APPEAR TO RECEIVE THE BRUNT OF THIS
ACTIVITY ROUGHLY BETWEEN 00-06 UTC. ABUNDANT LOW LEVEL MOISTURE
WILL KEEP VISIBILITIES REDUCED INTO THE MVFR THRESHOLD THROUGH THE
MORNING. THUNDERSTORM DEVELOPMENT IS AGAIN EXPECTED TOMORROW AS
MAIN UPPER LEVEL ENERGY FINALLY ARRIVES IN SOUTHERN MICHIGAN.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...CB
LONG TERM....DG
MARINE.......CB
AVIATION.....CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 5:06 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
506 AM EDT SAT JUN 2 2007

MIZ047-048-053-060-061-068-075-082-030915-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-WASHTENAW-LENAWEE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW VALLEY AND
PORTIONS OF SOUTHEAST MICHIGAN ALONG AND WEST OF ROUTE 23.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER FROM
MID AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS CAPABLE OF
PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE
NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ049-054-055-062-063-069-070-076-083-030915-
HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-MONROE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN FROM DETROIT NORTH INTO THE THUMB.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-030915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 2, 3:38 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
338 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             6 W PERRY               42.82N 84.35W
06/02/2007  E0.88 INCH       SHIAWASSEE         MI   TRAINED SPOTTER

&&

HATZOS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:09 PM EDTSevere Thunderstorm WarningDTXShiawassee66 min
Jun 2, 3:23 PM EDTSevere Thunderstorm WarningDTXLivingston38 min
Jun 2, 3:51 PM EDTSevere Thunderstorm WarningDTXWashtenaw35 min
Jun 2, 4:27 PM EDTSevere Thunderstorm WarningDTXLenawee52 min
Jun 2, 4:29 PM EDTSevere Thunderstorm WarningDTXGenesee24 min
Jun 2, 4:56 PM EDTSpecial Marine WarningDTX94 min
Jun 2, 7:02 PM EDTSpecial Marine WarningDTX79 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.